Facebook Twitter Instagram YouTube

The spectrum of the nebulosity around the symbiotic long-period variable, R Aquarii

TitleThe spectrum of the nebulosity around the symbiotic long-period variable, R Aquarii
Publication TypeJournal Article
Year of Publication1980
AuthorsWallerstein, G, Greenstein, JL
JournalPublications of the Astronomical Society of the Pacific
Volume92
Pagination275
Date PublishedJan-10-1980
ISSN0004-6280
URLhttp://adsabs.harvard.edu/full/1980PASP...92..275W
DOI10.1086/130663
Short TitlePASP